Smoothness equivalence properties of univariate subdivision schemes and their projection analogues

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)163-180
JournalNumerische Mathematik
Volume113
DOIs
Publication statusPublished - 2009

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Smoothness equivalence properties of univariate subdivision schemes and their projection analogues. / Grohs, Philipp.

In: Numerische Mathematik, Vol. 113, 2009, p. 163-180.

Research output: Contribution to journalArticleResearchpeer-review

@article{1207b6a2a5e34061b2f5855cca9d06ea,
title = "Smoothness equivalence properties of univariate subdivision schemes and their projection analogues",
author = "Philipp Grohs",
year = "2009",
doi = "10.1007/s00211-009-0231-9",
language = "English",
volume = "113",
pages = "163--180",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",

}

TY - JOUR

T1 - Smoothness equivalence properties of univariate subdivision schemes and their projection analogues

AU - Grohs, Philipp

PY - 2009

Y1 - 2009

UR - http://dmg.tuwien.ac.at/grohs/papers/proj.pdf

U2 - 10.1007/s00211-009-0231-9

DO - 10.1007/s00211-009-0231-9

M3 - Article

VL - 113

SP - 163

EP - 180

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

ER -